關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Control charts for generalized exponential distribution percentiles

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 105/2 統計系 蔡宗儒 教授 期刊論文 發佈 Control charts for generalized exponential distribution percentiles , [105-2] :Control charts for generalized exponential distribution percentiles期刊論文Control charts for generalized exponential distribution percentilesJ-Y Chiang; N Jiang; TN Brown; Tzong-Ru Tsai; YL LioAverage run length;Control charts;False alarm rate;Parametric bootstrap methods;Percentile;Shewhart-type chartCommunications in Statistics - Simulation and Computation 46(10), p.7827-7843The generalized exponential (GE) distribution, which was introduced by Mudholkar and Srivastava in 1993 Mudholkar, G. S., Srivastava, D. K. (1993). Exponentiated Weibull family for analyzing bathtub failure data. IEEE Transactions on Reliability 42:299–302. [Google Scholar] , has been studied for various applications of lifetime modelings. In this article, five control charts, that comprise the Shewhart-type chart and four parametric bootstrap charts based on maximum likelihood estimation method, the moment estimation method, probability plot method, and least-square error method for the GE percentiles, are inves
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果